# SDR DL73S050226

- Difficulty date: April 20, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 52,857 hours, 40,048 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 0665000110
- Part serial: 3597
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK A ELECTRICAL SPARKING ARCING LIKE SOUND A VERY SLIGHT SMELL OF ELECTRICAL FUMES WHICH STOPPED VERY QUICKLY F/O`S VSI WENT INOP.  REPLACED VSI.
